# SDR REXA2022042700749

- Difficulty date: April 3, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER ANGLE AT DD7, JUST BELOW HINGE, IS CORRODED PN 601R317052-1. ALSO, FOUND CLIP ON FWD END OF ANGLE TO BE CORRODED PN 601R318058-1. - REMOVED, LOCATED, DRILLED NEW PAX DOOR UPPER ANGLE AND CLIP AND INSTALLED IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-40-11-001-001-A01.
